# SDR HEEA084394

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: PHI40702
- Part serial: PHI0021
- Condition: Worn
- Location: Blower Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER ASSY SHAFT SPLINES ARE WORN BEYOND LIMITS. REPAIRED.
